@Article{IJNAM-16-2, author = {Liu, Changying and Wei, Shi and Xinyuan, Wu}, title = {Numerical Analysis of an Energy-Conservation Scheme for Two-Dimensional Hamiltonian Wave Equations with Neumann Boundary Conditions}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2019}, volume = {16}, number = {2}, pages = {319--339}, abstract = {
In this paper, an energy-conservation scheme is derived and analysed for solving Hamiltonian wave equations subject to Neumann boundary conditions in two dimensions. The energy-conservation scheme is based on the blend of spatial discretisation by a fourth-order finite difference method and time integration by the Average Vector Field (AVF) approach. The spatial discretisation via the fourth-order finite difference leads to a particular Hamiltonian system of second-order ordinary differential equations. The conservative law of the discrete energy is established, and the stability and convergence of the semi-discrete scheme are analysed. For the time discretisation, the corresponding AVF formula is derived and applied to the particular Hamiltonian ODEs to yield an efficient energy-conservation scheme. The numerical simulation is implemented for various cases including a linear wave equation and two nonlinear sine-Gordon equations. The numerical results demonstrate the spatial accuracy and the remarkable energy-conservation behaviour of the proposed energy-conservation scheme in this paper.
}, issn = {2617-8710}, doi = {https://doi.org/2019-IJNAM-12806}, url = {https://global-sci.com/article/83064/numerical-analysis-of-an-energy-conservation-scheme-for-two-dimensional-hamiltonian-wave-equations-with-neumann-boundary-conditions} }